# SDR CALA2022051301233

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Boeing 737-9
- Aircraft serial: 43443
- Aircraft time: 4,684 hours, 1,588 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shroud
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Seat 35c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPL SHROUD AT PAX SEAT 35C IS LOOSE. SECURED EPL SHROUD IAW CMM 25-21-65, EPL OPS. CHK''S. GOOD.
